# SDR ASAA9840008

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 418 - PRIOR TO FLIGHT, THE CAPTAIN'S SLIDING WINDOW WAS FOUND DIFFICULT TO OPEN AND LATCH.  REMOVED DEBRIS FROM TRACK AND LUBRICATED.  WINDOW OPERATED NORMALLY.  (X)
